Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 55, NWS Norman, OK

June 12, 20164 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 12, 2016, 5:59 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 5:59 AM CDT (10:59 UTC)
Expired
Jun 12, 2016, 9:00 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Garvin County, OK, Johnston County, OK, Murray County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 95 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2647 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2647 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1303 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WGUS54 KOUN 121059
FFWOUN
OKC049-069-099-123-121400-
/O.NEW.KOUN.FF.W.0055.160612T1059Z-160612T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
559 AM CDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  EASTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...
  EAST CENTRAL GARVIN COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 900 AM CDT
    
* AT 557 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN FROM SULPHUR TO JUST SOUTH OF ADA. ONE TO THREE INCHES
  OF RAIN HAVE FALLEN NEAR SULPHUR BETWEEN 4 AND 555 AM CDT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ADA...SULPHUR...ROFF...STONEWALL...MILL CREEK...FITZHUGH...HICKORY...
  FITTSTOWN...PONTOTOC...SCULLIN...VANOSS...CONNERVILLE...LAKE OF THE
  ARBUCKLES AND JESSE.

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO TWO INCHES ARE LIKLEY IN
THE WARNED AREA THROUGH 9 AM THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3439 9701 3475 9705 3486 9652 3442 9651

$$

MBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:12 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 12, 4:12 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Norman OK
412 AM CDT SUN JUN 12 2016

.DISCUSSION...
Scattered showers and thunderstorms have developed in the
vicinity of a mid-level low across southwest Oklahoma. The
HRRR, HRRRX, and the 00Z 4KM NAM indicate scattered thunderstorms
will continue to slowly shift eastward through the morning into
the afternoon. Therefore, increased shower/storm chances to likely
along and southeast of Interstate-44 this morning. The primary
threat will be localized flooding as these storms are very
efficient rain producers (based on radar and surface
observations).

A MCS is expected to develop across the High Plains later
today/tonight. Remnants from the MCS may affect northwest Oklahoma
early Monday morning. Isolated to scattered thunderstorms are
expected to develop once again Monday afternoon. Greatest risk
will be along and east of Interstate-35, where there will be lowered
heights aloft.

By Tuesday, a compact mid-level trough is expected to move into
the Great Plains. Current model consensus still indicates the
greatest ascent will stay north of Oklahoma. However, effective
bulk shear around 30 knots and MLCAPE > 4000 J/kg would be
sufficient for severe storms/supercells if any storms are able to
develop in Oklahoma.

Hot temperatures--especially across western Oklahoma and western
north Texas--are expected Tuesday through Friday. The GFS is most
aggressive with 850 mb temps 30C+ near the Texas/Oklahoma panhandle
border. The ECMWF is not as aggressive with the low-level thermal
fields, but still opted to bump temperatures up slightly Thursday
and Friday. Areas east of I-35 could get close to or exceed heat
advisory criteria based on current temperature/dewpoint
forecasts.

There is still evidence--especially in the GFS--of a possible
backdoor front late in the week. Overall confidence is low, but
will cool temperatures slightly on Saturday.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  87  71  89  73 /  50  10  30  20
Hobart OK         90  72  94  75 /  30  10  20  10
Wichita Falls TX  89  72  94  75 /  50  20  20  10
Gage OK           91  70  94  72 /  20  30  20  10
Ponca City OK     89  71  90  74 /  30  10  30  20
Durant OK         86  71  88  74 /  60  30  30  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

17/10
Hazardous weather outlook, Jun 12, 5:04 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
504 AM CDT SUN JUN 12 2016

OKZ004>048-050>052-TXZ083>090-131015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
504 AM CDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
ISOLATED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
TODAY...ESPECIALLY ALONG AND SOUTHEAST OF INTERSTATE-44. HEAVY
RAIN... GUSTY WINDS... AND FREQUENT LIGHTNING WILL BE PRIMARY
HAZARDS. THE HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH
FLOODING. NO ORGANIZED SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THERE WILL BE A CHANCE OF THUNDERSTORMS ON MONDAY...TUESDAY...AND
FRIDAY NEXT WEEK. HEAVY RAINFALL WILL CONTINUE TO BE A HAZARD WITH
ANY STORMS. ON TUESDAY...THERE IS A MARGINAL RISK OF SEVERE
WEATHER NORTH AND EAST OF A LINE FROM WOODWARD... TO LAWTON... TO
PAULS VALLEY... TO ADA OKLAHOMA.

.HEAT...
INCREASING TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN HIGH
AFTERNOON HEAT INDICES FROM TUESDAY ONWARD...REACHING 100 TO 105
AT TIMES ACROSS MUCH OF CENTRAL AND SOUTHERN OKLAHOMA...AND
WESTERN NORTH TEXAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MAHALE

In the hours before

Special weather statement, Jun 12, 4:34 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT SUN JUN 12 2016

OKZ042-043-047-048-121030-
ATOKA OK-COAL OK-PONTOTOC OK-JOHNSTON OK-
434 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...WESTERN
COAL...SOUTHEASTERN PONTOTOC AND NORTHEASTERN JOHNSTON COUNTIES UNTIL
530 AM CDT...

AT 434 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAPANUCKA...
MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
STONEWALL...WAPANUCKA...TUPELO...BROMIDE...CENTRAHOMA...CLARITA...OLNEY...
COLEMAN...FILLMORE...BOGGY DEPOT PARK AND JESSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3424 9626 3426 9649 3472 9667 3468 9625
TIME...MOT...LOC 0933Z 182DEG 15KT 3438 9646

MBS
Special weather statement, Jun 12, 4:56 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
456 AM CDT SUN JUN 12 2016

OKZ028>030-040>042-046-047-121100-
POTTAWATOMIE OK-CARTER OK-PONTOTOC OK-MCCLAIN OK-CLEVELAND OK-
MURRAY OK-JOHNSTON OK-GARVIN OK-
456 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR POTTAWATOMIE...NORTHEASTERN
CARTER...WESTERN PONTOTOC...SOUTHEASTERN MCCLAIN...EASTERN
CLEVELAND...MURRAY...NORTHWESTERN JOHNSTON AND GARVIN COUNTIES UNTIL
600 AM CDT...

AT 456 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR NOBLE TO NEAR PAULS VALLEY...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN NORMAN...SHAWNEE...TECUMSEH...PAULS VALLEY...PURCELL...
SULPHUR...DAVIS...NOBLE...SLAUGHTERVILLE...WYNNEWOOD...LEXINGTON...PINK...
STRATFORD...MAYSVILLE...ROFF...ELMORE CITY...WAYNE...PAOLI...ASHER AND
TRIBBEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 46 AND 98.
 INTERSTATE 40 BETWEEN MILE MARKERS 179 AND 188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3429 9655 3440 9742 3480 9752 3523 9736
      3546 9689 3490 9678
TIME...MOT...LOC 0951Z 240DEG 13KT 3519 9729 3472 9720

MBS
Special weather statement, Jun 12, 4:58 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
458 AM CDT SUN JUN 12 2016

OKZ023-027-038-039-121100-
COMANCHE OK-GRADY OK-CADDO OK-STEPHENS OK-
458 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...
SOUTHWESTERN GRADY...SOUTHEASTERN CADDO AND NORTHWESTERN STEPHENS
COUNTIES UNTIL 600 AM CDT...

AT 458 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR APACHE TO 8 MILES WEST OF DUNCAN...MOVING NORTHEAST AT 10
MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...CHICKASHA...ANADARKO...MARLOW...ELGIN...APACHE...RUSH SPRINGS...
FLETCHER...CYRIL...STERLING...VERDEN...CEMENT...GRACEMONT...NORGE...LAKE
CHICKASHA...AGAWAM...LAKE ELLSWORTH...NORTHEASTERN FORT SILL...CENTRAL
HIGH AND NINNEKAH.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 52 AND 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3527 9819 3501 9786 3458 9786 3449 9812
      3497 9851
TIME...MOT...LOC 0956Z 202DEG 8KT 3491 9837 3453 9810

MBS
Special weather statement, Jun 12, 5:00 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT SUN JUN 12 2016

OKZ035-037-121045-
TILLMAN OK-KIOWA OK-
500 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TILLMAN AND SOUTH
CENTRAL KIOWA COUNTIES UNTIL 545 AM CDT...

AT 500 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SNYDER...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SNYDER...MOUNTAIN PARK...ROOSEVELT...COOPERTON AND TOM STEED RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3493 9882 3451 9883 3454 9905 3467 9909
      3468 9905 3469 9904 3470 9905 3469 9910
      3484 9915 3485 9915 3485 9916 3492 9918
TIME...MOT...LOC 0955Z 181DEG 13KT 3468 9900

MBS
Special weather statement, Jun 12, 5:19 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
519 AM CDT SUN JUN 12 2016

OKZ037-044-TXZ086-121115-
COTTON OK-TILLMAN OK-WICHITA TX-
519 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COTTON...SOUTHEASTERN
TILLMAN AND CENTRAL WICHITA COUNTIES UNTIL 615 AM CDT...

AT 518 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BURKBURNETT...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...GRANDFIELD...RANDLETT...DEVOL...LOVELAND...COOKIETOWN AND
TAYLOR.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3417 9891 3446 9875 3442 9867 3441 9866
      3441 9864 3419 9822 3415 9832 3416 9835
      3415 9838 3414 9839 3413 9838 3413 9839
      3411 9840 3396 9877
TIME...MOT...LOC 1014Z 229DEG 19KT 3409 9871

MBS
Special weather statement, Jun 12, 5:37 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 AM CDT SUN JUN 12 2016

OKZ030>032-042-043-047-121130-
POTTAWATOMIE OK-COAL OK-PONTOTOC OK-HUGHES OK-JOHNSTON OK-
SEMINOLE OK-
537 AM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POTTAWATOMIE...COAL...
EASTERN PONTOTOC...HUGHES...NORTHEASTERN JOHNSTON AND SEMINOLE
COUNTIES UNTIL 630 AM CDT...

AT 537 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES SOUTHEAST OF BROOKSVILLE TO 3 MILES NORTHWEST OF
CONNERVILLE... MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ADA...SEMINOLE...HOLDENVILLE...COALGATE...WEWOKA...KONAWA...WETUMKA...BYNG...
MAUD...ALLEN...EARLSBORO...STONEWALL...BOWLEGS...LEHIGH...TUPELO...FRANCIS...
CALVIN...CROMWELL...BROMIDE AND SASAKWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3450 9614 3449 9615 3442 9634 3442 9641
      3439 9641 3432 9658 3533 9689 3542 9662
      3540 9662 3541 9658 3539 9654 3544 9657
      3545 9654 3543 9649 3546 9648 3545 9644
      3529 9644 3529 9627 3456 9609 3451 9609
TIME...MOT...LOC 1032Z 250DEG 21KT 3516 9688 3447 9669

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:03 PM CDTSpecial Weather StatementOUNCanadian27 min
Jun 11, 7:05 PM CDTSpecial Weather StatementOUNBlaine55 min
Jun 11, 7:30 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey17 min
Jun 12, 2:09 AM CDTSpecial Weather StatementOUNGreer51 min
Jun 12, 2:16 AM CDTSpecial Weather StatementOUNMcClain59 min
Jun 12, 2:48 AM CDTSpecial Weather StatementOUNGreer42 min
Jun 12, 2:59 AM CDTSpecial Weather StatementOUNMcClain61 min
Jun 12, 3:30 AM CDTSpecial Weather StatementOUNWashita45 min
Jun 12, 3:32 AM CDTSpecial Weather StatementOUNComanche43 min
Jun 12, 3:38 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain, Pottawatomie3 hr
Jun 12, 3:55 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain65 min
Jun 12, 3:58 AM CDTSpecial Weather StatementOUNCarter, Murray62 min
Jun 12, 4:12 AM CDTSpecial Weather StatementOUNWashita48 min
Jun 12, 4:17 AM CDTSpecial Weather StatementOUNComanche43 min
Jun 12, 4:31 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
Jun 12, 4:34 AM CDTSpecial Weather StatementOUNCoal56 min
Jun 12, 4:39 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Pottawatomie3 hr
Jun 12, 4:56 AM CDTSpecial Weather StatementOUNCleveland, Garvin, Johnston, Murray, Pottawatomie64 min
Jun 12, 4:58 AM CDTSpecial Weather StatementOUNGrady62 min
Jun 12, 5:00 AM CDTSpecial Weather StatementOUNKiowa45 min
Jun 12, 5:07 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, McClain, Pontotoc, Pottawatomie and 1 more3 hr
Jun 12, 5:15 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche3 hr
Jun 12, 5:37 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole53 min
Jun 12, 5:42 AM CDTSevere Thunderstorm WarningOUNCotton33 min
Jun 12, 5:50 AM CDTAreal Flood AdvisoryOUNGrady3 hr
Jun 12, 6:02 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton33 min
Jun 12, 6:13 AM CDTFlash Flood WarningOUNCaddo, Comanche, Garvin, Grady, McClain3 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryOUNCarter, Comanche, Cotton, Garvin, Grady, Stephens3 hr
Jun 12, 7:19 AM CDTSpecial Weather StatementOUNStephens26 min
Jun 12, 7:33 AM CDTFlash Flood WarningOUNGarvin, McClain4 hr
Jun 12, 7:35 AM CDTSpecial Weather StatementOUNCaddo25 min
Jun 12, 7:37 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Stephens38 min
Jun 12, 7:48 AM CDTSpecial Weather StatementOUNComanche27 min
Jun 12, 7:56 AM CDTFlash Flood WarningOUNCaddo, Comanche3 hr
Jun 12, 8:06 AM CDTFlash Flood Warning EmergencyOUNGarvin, McClain4 hr
Jun 12, 8:16 AM CDTAreal Flood AdvisoryOUNCaddo3 hr
Jun 12, 8:51 AM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Garvin, Grady, McClain and 1 more3 hr
Jun 12, 9:06 AM CDTFlash Flood WarningOUNCarter, Garvin, Murray3 hr
Jun 12, 9:11 AM CDTFlash Flood WarningOUNCaddo, Comanche3 hr
Jun 12, 9:15 AM CDTFlash Flood WarningOUNAtoka3 hr
Jun 12, 10:16 AM CDTFlash Flood Warning EmergencyOUNComanche, Grady, Stephens3 hr
Jun 12, 10:27 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton48 min
Jun 12, 10:38 AM CDTFlash Flood WarningOUNComanche, Cotton, Stephens3 hr
Jun 12, 11:25 AM CDTFlash Flood WarningOUNGarvin, McClain3 hr
Jun 12, 11:25 AM CDTRiver Flood WarningOUNComanche, Cotton6 days
Jun 12, 12:04 PM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Garvin, Grady, McClain and 1 more3 hr
Jun 12, 12:12 PM CDTRiver Flood WarningOUNCarter, Garvin, Murray8 hr
Jun 12, 12:27 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray3 hr
Jun 12, 1:26 PM CDTAreal Flood WarningOUNComanche, Cotton, Stephens3 hr
Jun 12, 2:09 PM CDTAreal Flood WarningOUNGarvin, McClain6 hr
Jun 12, 2:48 PM CDTRiver Flood WarningOUNGrady17 hr
Jun 12, 2:51 PM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Garvin, Grady, McClain and 1 more6 hr
Jun 12, 3:27 PM CDTAreal Flood WarningOUNCarter, Garvin, Murray3 hr
Jun 12, 4:27 PM CDTRiver Flood WarningOUNCarter, Garvin, Murray11 hr
Jun 12, 6:36 PM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more12 hr
Jun 12, 6:39 PM CDTSpecial Weather StatementOUNBryan36 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.